Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Nonisomorphic Analytic Sets

R. Daniel Mauldin
Proceedings of the American Mathematical Society
Vol. 58, No. 1 (Jul., 1976), pp. 241-244
DOI: 10.2307/2041393
Stable URL: http://www.jstor.org/stable/2041393
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Nonisomorphic Analytic Sets
Preview not available

Abstract

It is shown that if $A$ is an analytic subset of $I$, the unit interval, such that $I - A$ is uncountable and does not contain a perfect set, then $A$ is not Borel isomorphic to $I \times A$ or to $A^n, n > 1$, or to $U$, where $U$ is a universal analytic subset of $I^2$. It is also shown that $U$ is not isomorphic to $I \times A$ or to $A^n, n > 1$.

Page Thumbnails

  • Thumbnail: Page 
241
    241
  • Thumbnail: Page 
242
    242
  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244